Open Access
Translator Disclaimer
July 2002 Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control
Marco Fuhrman
Ann. Probab. 30(3): 1397-1465 (July 2002). DOI: 10.1214/aop/1029867132

Abstract

Solutions of semilinear parabolic differential equations in infinite dimensional spaces are obtained by means of forward and backward infinite dimensional stochastic evolution equations. Parabolic equations are intended in a mild sense that reveals to be suitable also towards applications to optimal control.

Citation

Download Citation

Marco Fuhrman. "Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control." Ann. Probab. 30 (3) 1397 - 1465, July 2002. https://doi.org/10.1214/aop/1029867132

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1017.60076
MathSciNet: MR1920272
Digital Object Identifier: 10.1214/aop/1029867132

Subjects:
Primary: 35R15, 60H30
Secondary: 49L20, 93E20

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
69 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top